Alain Prignet

Maître de Conférences à l'Université de Marne la Vallée.

Publications dans les revues à comités de lecture

  1. F. Bouchut, R. Eymard, A. Prignet, Finite volume schemes for the approximation via characteristics of linear convection equations with irregular data, J. of Evolution Equations 11 (2011) 687-724, pdf
  2. R. Eymard, S. Mercier, A. Prignet, An implicite finite volume scheme for a scalar hyperbolic problem with measure data related to piecewise deterministic Markov processes, J. Comput. Appl. Math. 222 (2008) 293-323, pdf
  3. A. Mercaldo, J. Mossino, A. Prignet, Nonlinear reinforcement problems with right-hand side in L1, Asymptotic Anal. 56 (2008) 37-59, pdf
  4. J. Droniou, A. Prignet, Equivalence between entropy and renormalized solutions for parabolic equations with smooth measure data, NoDEA 14 (2007) 181-205. pdf
  5. A. Malusa, A. Prignet, Stability of renormalized solutions of elliptic equations with measure data, Atti. Sem. Mat. Fis. Univ. Modena 52 (2004) 117-134. pdf
  6. A. Fiorenza, A. Prignet Orlicz capacities and applications to some existence questions for elliptic pdes having measure data, ESAIM: COCV 9 (2003) 317-341. pdf
  7. J. Droniou, A. Porretta, A. Prignet, Parabolic capacity and soft measures for nonlinear equations, Potential Analysis 19(2) (2003) 99-161. pdf
  8. L. Orsina, A. Prignet, Strong stability results for solutions of elliptic equations with power-like lower order terms and measure data, J. Funct. Anal. 189 (2002), 549-566. pdf
  9. L. Orsina, A. Prignet, Nonexistence of solutions for some nonlinear elliptic equations involving measures, Proc. Roy. Soc. Edinburgh 130A (2000), 167-187. pdf
  10. G. Dal Maso, F. Murat, L. Orsina, A. Prignet, Renormalized solutions with right hand side measure, Ann. Scuola Norm. Sup. Pisa. 28 (1999), 741-808. pdf
  11. A. Prignet, Continuous dependence with respect to the operator of entropy solutions of elliptic problems with right hand side in L1, Ricerche di Matematica 48 (1999), 107-116. pdf
  12. G. Dal Maso, F. Murat, L. Orsina, A. Prignet, Definition and existence of renormalized solutions of elliptic equations with measure data, C. R. Acad. Sci. Paris 325 (1997), 481-486. pdf
  13. A. Prignet, Existence and uniqueness of ``entropy'' solutions of parabolic problems with L1 data, Nonlin. Anal. TMA 28 (1997), 1943-1954. pdf
  14. A. Prignet, Conditions aux limites non homogènes pour des problèmes elliptiques avec second membre mesure, Ann. Fac. Sciences de Toulouse 6 (1997) 297-318. pdf
  15. A. Prignet, Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rendiconti di Matematica 15 (1995), 321-337. pdf

Publications dans les actes de congrès

  1. A. Prignet, Simplified model for the clarinet and numerical schemes, Finite Volumes for Complex Applications VIII - Methods and Theoretical Aspects, Theoretical Aspects of Finite Volumes, Springer (2017), 467-474. pdf (et poster pdf)

Thèse

En préparation (à durée indéterminée)

Notes de cours